# SDR REXA2012041700526

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 18,660 hours, 15,728 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG GEAR DISAGREE. PROBLEM OCCURRED ON TAKEOFF NOSE GEAR WOULD NOT RETRACT.  NOSE GEAR NEVER MOVED FROM THE DOWN AND LOCKED POSITION AS VERIFIED BY CODES.  S35 SHOWED DOWN AND NEAR AND S21 SHOWED DOWN AND NEAR.  CODE 23 SHOWED DOWN AND FAR WHICH IS FOR THE OLEO EXTENSION.  BRACKET APPEARS TO BE IN GOOD CONDITION.   COMPLIED WITH  PA, 05-018F DUE TO GEAR DISAGREE MESSAGE MAINT & INSPECTION COMPLIED WITH IAW AMM 32-61-05.  NO DEFECTS NOTED.  OK FOR SERVICE.
